# SDR HEEA967726

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106600
- Condition: Failed
- Location: Cockpit Dme
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO DISPLAY ON #1 OR #2 DME.
